| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that a patient developed a skin irritation under the lifevest equipment.There was no alleged device malfunction contributing to the irritation.The patient¿s physician prescribed a nystatin cream for the skin irritation.Outcome of the irritation is unknown.